Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 25, 2015, 6:20 PM CDT for 8 counties in Arkansas; Bowie County, Cass County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 6:20 PM CDT (23:20 UTC)
- Expired
- May 25, 2015, 7:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Bowie County, TX, Cass County, TX
The radar
The Shreveport radar (KSHV), 150 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:52 PM CDT | Tornado Watch | SPC | 8 hr |
| May 25, 5:51 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 261 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
324
WUUS54 KSHV 252320
SVRSHV
ARC027-057-061-073-081-091-099-133-TXC037-067-260015-
/O.NEW.KSHV.SV.W.0151.150525T2320Z-150526T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
620 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHWESTERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
CENTRAL CASS COUNTY IN NORTHEASTERN TEXAS...
SOUTHEASTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 715 PM CDT
* AT 619 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WILTON TO NEAR RED LICK TO NEAR LINDEN...MOVING
EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TEXARKANA...HOPE...ATLANTA...WAKE VILLAGE...ASHDOWN...NASHVILLE...
PRESCOTT...STAMPS...WALDO...LEWISVILLE...MINERAL SPRINGS...NASH...
HOOKS...LINDEN...QUEEN CITY...REDWATER...MAUD...RED LICK...FOUKE
AND BRADLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS AND NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN ARKANSAS.
LAT...LON 3398 9365 3396 9362 3395 9353 3396 9347
3395 9342 3396 9338 3390 9330 3384 9329
3383 9326 3383 9323 3380 9318 3382 9314
3378 9310 3358 9311 3310 9345 3297 9459
3349 9430 3380 9429 3399 9369
TIME...MOT...LOC 2319Z 257DEG 48KT 3377 9409 3353 9413 3304 9446
HAIL...1.00IN
WIND...60MPH
$$
121 follow-up statement
616
WWUS54 KSHV 260000
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
700 PM CDT MON MAY 25 2015
ARC061-133-260009-
/O.CAN.KSHV.SV.W.0151.000000T0000Z-150526T0015Z/
HOWARD AR-SEVIER AR-
700 PM CDT MON MAY 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD AND
SOUTHEASTERN SEVIER COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS AND NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN ARKANSAS.
LAT...LON 3396 9362 3395 9353 3396 9347 3395 9342
3396 9338 3390 9330 3384 9329 3383 9323
3380 9318 3382 9314 3378 9310 3358 9311
3315 9341 3315 9427 3355 9400 3361 9383
3366 9390 3377 9380 3395 9380 3399 9369
TIME...MOT...LOC 2359Z 256DEG 48KT 3390 9358 3366 9362 3316 9404
$$
ARC027-057-073-081-091-099-TXC037-067-260015-
/O.CON.KSHV.SV.W.0151.000000T0000Z-150526T0015Z/
MILLER AR-LITTLE RIVER AR-NEVADA AR-LAFAYETTE AR-COLUMBIA AR-
HEMPSTEAD AR-CASS TX-BOWIE TX-
700 PM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR MILLER...SOUTHEASTERN LITTLE RIVER...NEVADA...LAFAYETTE...
NORTHWESTERN COLUMBIA...HEMPSTEAD...NORTHEASTERN CASS AND
SOUTHEASTERN BOWIE COUNTIES...
AT 659 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLEVINS TO HOPE TO NEAR BRIGHTSTAR...MOVING EAST
AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TEXARKANA...HOPE...PRESCOTT...STAMPS...WALDO...LEWISVILLE...QUEEN
CITY...FOUKE...EMMET...BLEVINS...BUCKNER...PERRYTOWN...ROSSTON...
GARLAND...FULTON...WASHINGTON...WILLISVILLE...BODCAW...BLUFF CITY AND
CANFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS AND NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM CDT FOR SOUTHWESTERN ARKANSAS.
LAT...LON 3396 9362 3395 9353 3396 9347 3395 9342
3396 9338 3390 9330 3384 9329 3383 9323
3380 9318 3382 9314 3378 9310 3358 9311
3315 9341 3315 9427 3355 9400 3361 9383
3366 9390 3377 9380 3395 9380 3399 9369
TIME...MOT...LOC 2359Z 256DEG 48KT 3390 9358 3366 9362 3316 9404
HAIL...1.00IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:40 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 25, 4:40 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
440 PM CDT MON MAY 25 2015
.DISCUSSION...
THIS AFTERNOON A CLOSED UPPER LEVEL LOW PRESSURE CENTER WAS OVER
THE EASTERN PAN HANDLE OF TEXAS AND SOUTHWEST OKLAHOMA WITH A
TRAILING TROUGH OF LOW PRESSURE DROPPING SOUTH INTO SOUTH TEXAS
SEVERAL SMALLER SCALE PERTUBATIONS WERE MOVING NORTHEAST IN THE
SOUTHWEST FLOW ALOF. THESE DISTURBANES ALONG WITH A DEEP AND RICH
SUPPLY OF UNSTABLE AIR FRESH OFF THE GULF OF MEXICO WILL
CONTRIBUTE TO THE CONTINUED DEVELOPMENT AND SPREADING OF SHOWERS
AND STRONG TO SEVERE THUNDERSTORMS ACROSS THE FOUR STATE REGION.
THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...HIGH
AND DAMAGING WINDS...LOCALLY HEAVY RAINFALL WITH FLASH FLOODING
POSSIBLE...DEADLY LIGHTNING...AND TORNADOES. MUCH OF THE AREA WEST
OF A TEXARKANA ARKANSAS TO SHREVEPORT LOUISIANA...AND NACOGDOCHES
TEXAS LINE WILL BE FAVORABLE FOR THE DEVELOPMENT OF WIDESPREAD
SEVERE THUNDERSTORMS...WITH AREAS TO THE EAST OF THIS LINE
GRADUALLY TAPERING OFF THROUGH TONIGHT. LATER INTO THE NIGHT THE
AREA OF SEVERE THUNDERSTORMS WILL BE SHIFTING TO THE EAST AS THE
UPPER LOW SHIFTS EAST AND THE UPPER TRAILING TROUGH OF LOW
PRESSURE SWINGS EAST AS WELL. SHOWERS AND THUNDERSTORMS WILL BE
TAPERING OFF WITH THE EXIT OF THE UPPER TROUGH...HOWEVER THE NEXT
IN A CONTINUED STREAM OF DISTURBANCES WILL PROVIDE CHANCES FOR
SHOERS AND THUNDERSTORMS JUST ABOUT THROUGH THE ENTIRE REMAINDER
OF THE FORECAST PERIOD THROUGH NEXT WEEK. A WEAKLY AMPLIFIED UPPER
RIDGE OF HIGH PRESSURE WILL SEE THESE DISTURBANCES MOVING THROUGH
KEEPING A WET PATTERN GOING. /06/
&&
.PREV DISCUSSION... /ISSUED 1217 PM CDT MON MAY 25 2015/
UPDATE...
TO LOWER THE CLOUD COVER FOR TODAY...RAISE THE FORECAST HIGHS
FOR TODAY...INCREASE THE WINDS.
DISCUSSION...
SATELLITE AND WATER VAPOR LOOP CONTINUED TO SHOW UPPER
DISTURBANCES MOVING AROUND THE BASE OF AN TROUGH OF LOW PRESSURE
OVER THE PAN HANDLE OF TEXAS ACROSS PARTS OF NORTH AND CENTRAL
TEXAS. THESE DISTURBANCES ALONG WITH AVAILABLE MOISTURE SPREADING
NORTH INTO THE SOUTHERN AND CENTRAL SECTIONS OF THE COUNTRY HAVE
BEEN PRODUCING SHOWES AND THUNDERSTORMS OVER OKLAHOMA...AND INTO
TEXAS. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
AND SPREAD EAST AND NORTHEAST AHEAD OF THE UPPER DISTURBANCES
AS THEY MOVE IN THE SOUTHWEST FLOW ALOFT. THE SUN WAS OUT ACROSS
MUCH OF THE FOUR STATE REGION THIS MORNING AND WILL HELP PROVIDE
UNSTABLE CONDITIONS FOR THE FORECAST AREA THAT WILL PROVIDE
FOR THE DEVELOPMENT OF SHOWERS AND STRONG TO POSSIBLY SEVERE
THUNDERSTORMS. ALONG WITH THE CHANCE OF SEVERE WEATHER WILL COME
LOCALLY HEAVY RAINFALL THAT WILL QUICKLY RESULT IN THE THREAT FOR
FLASH FLOODING. SOILS HAVE BEEN PRIMED WITH RECENT RAINS. FOR THE
REST OF TODAY AND OVERNIGHT INTO TUESDAY BE ALERT FOR HIGH WATER.
DO NOT CROSS FLOODED AREAS ESPECIALLY IF THE WATER IS MOVING
QUICKLY. THE FLASH FLOOD WATCH CONTINUES. /06/
PREV DISCUSSION... /ISSUED 1058 AM CDT MON MAY 25 2015/
AVIATION...
SCT TO NUMEROUS SHOWERS AND TSTMS TO DEVELOP LATE THIS AFTERNOON IN A
VERY UNSTABLE ATMOSPHERE. CURRENT MVFR CEILING TO MIX OUT AND
DISSIPATE BY EARLY AFTERNOON NEAR 18Z.
BY EARLY TUESDAY MORNING NEAR 08Z...EXPECT WIDESPREAD MVFR AND IFR
CEILINGS TO REDEVELOP IN MOIST UNSTABLE ATMOSPHERE. /VIII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 70 85 70 87 / 90 60 30 40
MLU 70 82 70 87 / 90 70 30 40
DEQ 66 81 68 84 / 90 50 40 40
TXK 68 84 69 86 / 90 50 30 40
ELD 70 83 70 86 / 90 70 30 40
TYR 68 84 71 86 / 90 40 30 30
GGG 69 85 70 87 / 90 40 30 30
LFK 70 86 71 88 / 90 40 30 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARZ050-051-059>061-
070>073.
LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ001>006-010>014-
017>022.
OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ077.
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
06Hazardous weather outlook, May 25, 6:13 AM CDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 613 AM CDT MON MAY 25 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 613 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE THIS AFTERNOON OVER THE REGION...AHEAD OF STRONG UPPER LEVEL DISTURBANCE THAT WILL APPROACH THE AREA FROM THE WEST. HOWEVER...A COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP LATER THIS MORNING OVER WESTCENTRAL TEXAS...WHICH WILL SHIFT EAST ACROSS NORTH AND NORTHEAST TEXAS INTO SOUTHEAST OKLAHOMA THIS AFTERNOON...AND ACROSS THE REMAINDER OF THE REGION TONIGHT. DAYTIME HEATING WILL CONTRIBUTE TO MODERATE INSTABILITY DEVELOPING AHEAD OF THIS COMPLEX THIS AFTERNOON...WITH THESE STORMS EXPECTED TO BECOME SEVERE. DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE...BUT LOCALLY HEAVY RAINFALL WILL ALSO OCCUR IN THE STRONGER STORMS. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES...WITH ISOLATED HIGHER AMOUNTS...WILL BE POSSIBLE ATOP ALREADY SATURATED GROUNDS. THIS WILL CONTRIBUTE TO INCREASED RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. THESE SHOWERS AND THUNDERSTORMS SHOULD DIMINISH FROM WEST TO EAST TONIGHT...ALTHOUGH THE HEAVY RAIN AND FLASH FLOOD THREAT WILL PERSIST OVER NORTHCENTRAL LOUISIANA THROUGH DAYBREAK TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE ONGOING ACROSS NORTHCENTRAL LOUISIANA AND POSSIBLY SOUTHCENTRAL ARKANSAS TUESDAY MORNING...BUT SHOULD DIMINISH DURING THE AFTERNOON. BRIEF HEAVY RAINFALL WILL BE POSSIBLE ALTHOUGH THIS THREAT SHOULD DIMINISH AS THESE STORMS EXIT THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE AREAWIDE WEDNESDAY AND THURSDAY...AND POSSIBLY INCREASE IN COVERAGE FRIDAY THROUGH THE WEEKEND AS A SLOW MOVING UPPER LEVEL DISTURBANCE SINKS SOUTH INTO THE SOUTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... AVTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT FOR SEVERE WEATHER...HEAVY RAINFALL...AND FLASH FLOOD REPORTS. 15
In the hours before
Local storm report, May 25, 5:37 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 PM CDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG WINNSBORO 32.96N 95.29W
05/25/2015 WOOD TX AMATEUR RADIO
TREES DOWN
&&
ASLocal storm report, May 25, 5:38 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
538 PM CDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 8 E WINNSBORO 32.96N 95.15W
05/25/2015 E60 MPH CAMP TX TRAINED SPOTTER
SIDING DAMAGE TO HOMES AND LARGE WOODEN POOL
ENCLOSURE DESTROYED
&&
ASLocal storm report, May 25, 5:48 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
548 PM CDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG DE KALB 33.51N 94.62W
05/25/2015 BOWIE TX EMERGENCY MNGR
TREES DOWN ON NORTH SIDE OF TOWN
&&
ASLocal storm report, May 25, 5:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
557 PM CDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 2 N YANTIS 32.96N 95.57W
05/25/2015 WOOD TX PUBLIC
TREES DAMAGED AND A BARN DESTROYED.
&&
NWS SHREVEPORT LA
IRIS SYSTEMLocal storm report, May 25, 5:59 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
559 PM CDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG DE QUEEN 34.04N 94.34W
05/25/2015 SEVIER AR TRAINED SPOTTER
ESTIMATED WIND GUST OF 70 MPH. A TREE IS
DOWN ON A CAR.
&&
NWS SHREVEPORT LA
IRIS SYSTEMLocal storm report, May 25, 6:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 PM CDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG DE QUEEN 34.04N 94.34W
05/25/2015 SEVIER AR TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN ALONG
HIGHWAY 71 NORTH AND HIGHWAY 41.
&&
NWS SHREVEPORT LA
IRIS SYSTEMThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 5:11 PM CDT | Tornado Warning | SHV | Howard | 23 min |
| May 25, 5:28 PM CDT | Severe Thunderstorm Warning | SHV | Little River | 62 min |
| May 25, 5:42 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 63 min |
| May 25, 5:53 PM CDT | Flash Flood Warning | SHV | Howard, Little River, Sevier | 4 hr |
| May 25, 5:59 PM CDT | Severe Thunderstorm Warning | SHV | Union | 61 min |
| May 25, 3:29 PM CDT | Special Weather Statement | SHV | Harrison | 46 min |
| May 25, 3:31 PM CDT | Special Weather Statement | SHV | Rusk | 44 min |
| May 25, 4:15 PM CDT | Special Weather Statement | SHV | Gregg, Upshur | 45 min |
| May 25, 4:25 PM CDT | Special Weather Statement | SHV | Bowie | 50 min |
| May 25, 4:46 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Harrison, Morris and 5 more | 44 min |
| May 25, 4:56 PM CDT | Flash Flood Warning | SHV | Red River | 8 hr |
| May 25, 5:14 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 46 min |
| May 25, 5:15 PM CDT | Flash Flood Warning | SHV | Camp, Franklin, Morris, Smith, Titus, Upshur and 1 more | 4 hr |
| May 25, 6:05 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 55 min |
| May 25, 6:08 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 67 min |
| May 25, 6:12 PM CDT | Tornado Warning | SHV | Cherokee, Smith | 48 min |
| May 25, 6:27 PM CDT | River Flood Warning | SHV | Wood | 5 days |
| May 25, 6:34 PM CDT | Flash Flood Warning | SHV | Cherokee, Gregg, Rusk | 4 hr |
| May 25, 6:36 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Gregg, Harrison, Nacogdoches, Panola and 5 more | 54 min |
| May 25, 6:51 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Rusk, Smith, Upshur | 39 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.